# SDR QXEA200300851

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,214 hours, 2,440 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO BAY CHIMNEY AT DOOR ENRTY HAS A TEAR IN THE WEBBING. REMOVED AND REPLACED FORWARD CARGO BAY CHIMNEY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
